# SDR DALA2017100907375

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 628
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER & UPPER SURFACES OF THE CUSP WEB AT BS 628.  THE CORROSION WAS REMOVED. HFEC INSPECTION WAS ACCOMPLISHED. NO CRACKS FOUND AFTER TRIM OUT IAW NDTSPM 06-10-01.001. A REPAIR WAS ACCOMPLISHED IAW SRM 53-00-55-2R-4, FIG 215.
